Clark, S.D. and Watling, D.P. (2002) Sensitivity analysis of the probit-based stochastic user equilibrium model. Transportation Research B : Methodological, 36 (7). pp. 617-635. ISSN 0109-2615
Abstract
The probit-based Stochastic User Equilibrium (SUE) model has the advantage of being able to represent perceptual differences in utility across the driver population, while taking proper account of the natural correlations in these utilities between overlapping routes within the network (which the simpler logit SUE is unable to do). Its main drawback is the potentially heavy computational demands, and this has previously been thought to preclude a consideration of the sensitivity analysis of probit-based SUE, whereby an approximation to changes in the equilibrium solution is deduced as its input parameters (specifically origin/destination flows and link cost-flow function parameters) are perturbed. In the present paper, an efficient computational method for performing such an analysis for general networks is described. This approach uses information on SUE path flows, but is not specific to any particular equilibrium solution algorithm. Problems inherent in the consideration of general network topologies are identified, and methods proposed for overcoming them. The paper concludes with an application of the method to a realistic network, and compares the approximate solutions with those obtained by direct estimation methods.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | Copyright © 2002 Elsevier Ltd. This is an author produced version of a paper subsequently published in 'Transportation Research B'. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds) |
Depositing User: | Adrian May |
Date Deposited: | 10 May 2007 |
Last Modified: | 24 Oct 2016 17:22 |
Published Version: | http://dx.doi.org/10.1016/S0191-2615(01)00021-2 |
Status: | Published |
Publisher: | Elsevier Science |
Refereed: | Yes |
Identification Number: | 10.1016/S0191-2615(01)00021-2 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:2472 |